RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 9, Pages 1552–1556 (Mi de2865)  

Ordinary Differential Equations

Limit points of the solutions of completely integrable autonomous Pfaffian systems in the neighborhood of a stationary point

È. I. Grudo, L. F. Yanchuk

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (485 kB)

Bibliographic databases:
UDC: 517.936
Received: 16.04.1976

Citation: È. I. Grudo, L. F. Yanchuk, “Limit points of the solutions of completely integrable autonomous Pfaffian systems in the neighborhood of a stationary point”, Differ. Uravn., 12:9 (1976), 1552–1556

Citation in format AMSBIB
\Bibitem{GruYan76}
\by \`E.~I.~Grudo, L.~F.~Yanchuk
\paper Limit points of the solutions of completely integrable autonomous Pfaffian systems in the neighborhood of a stationary point
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 9
\pages 1552--1556
\mathnet{http://mi.mathnet.ru/de2865}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442356}
\zmath{https://zbmath.org/?q=an:0333.35015}


Linking options:
  • http://mi.mathnet.ru/eng/de2865
  • http://mi.mathnet.ru/eng/de/v12/i9/p1552

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:54
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020